# SDR ABXA9700103

- Difficulty date: April 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47513
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 591757321
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE INSPECTION, CRACKS WERE FOUND IN THE AFT PRESSURE BULKHEAD DOOR JAMB AT THE UPPER FOWARD RIGHT CORNER.  THE FRAME WAS REPLACED AND THE SKIN WAS REPAIRED IAW THE DC-9 SRM 53-05 FIG 76.
